# SDR UIEA2012102700497

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,449 hours, 14,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Hyd Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SERVICE BAY DOOR CAME OPEN IN FLIGHT.  DOOR DAMAGED.   REPAIRED IAW EO 6753A096.
